# SDR SWAA2021072012388

- Difficulty date: August 27, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ATTACH ANGLE IS CRACKED AT ACB BS866 LBL10 WL165. MARKED / REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH ANGLE AT-ACB BS-866 LBL10 WL165 I.A.W. SRM-51-40-02. AND BOEING DWG 149A8102 REV - 59361U 08SEP20
